# SDR AALA202203075558

- Difficulty date: March 4, 2022
- Submitted: March 7, 2022
- Operation: Air carrier
- Aircraft: N991AU
- Make and model: Airbus A300*
- Aircraft serial: 7131
- Aircraft time: 16,072 hours, 6,173 cycles
- System (JASC): 2565 · Escape Slide
- Part: Proximity Switch
- Condition: Out Of Adjust
- Location: Zone 800 - Doors
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WRONG POSITION INDICATION IN EMERGENCY EXIT DOOR 843 IN PASSENGER CABIN (NO SLIDE INDICATION  WHEN THE SLIDE CONTROL HANDLE IS IN THE ARMED POSITION). ADJUSTED THE HANDLE PROXIMITY SWITCH AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM  52-71-00-820-009-B01.
